Authors: Dragović, Vladimir 
Gajić, Borislav 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the cases of Kirchhoff and Chaplygin of the Kirchhoff equations
Journal: Regular and Chaotic Dynamics
Volume: 17
Issue: 5
First page: 431
Last page: 438
Issue Date: 1-Sep-2012
Rank: M22
ISSN: 1560-3547
DOI: 10.1134/S156035471205005X
Abstract: 
It is proven that the completely integrable general Kirchhoff case of the Kirchhoff equations for B ≠ 0 is not an algebraic complete integrable system. Similar analytic behavior of the general solution of the Chaplygin case is detected. Four-dimensional analogues of the Kirchhoff and the Chaplygin cases are defined on e(4) with the standard Lie-Poisson bracket.
Keywords: algebraic integrable systems | Chaplygin case | Kirchhoff case | Kirchhoff equations
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Mathematical Physics Group of the University of Lisbon, Project Probabilistic approach to finite and infinite dimensional dynamical systems, PTDC/MAT/104173/2008

Show full item record

SCOPUSTM   
Citations

5
checked on Jun 15, 2024

Page view(s)

60
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.